# SDR 2011FA0000205

- Difficulty date: March 25, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N140SL
- Make and model: Piagio P180
- Aircraft serial: 1107
- Aircraft time: 5,344 hours, 4,145 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

LEFT AUTOFEATHER CYCLES IN AND OUT DURING DECENT, AUTOFEATHER HAD TO BE TURNED OFF.  AFTER LANDING, LT FEATHERED AT 24 PERCENT, RT FEATHERED AT 20 PERCENT.
